Boundedness of convergent mean multiple functional series
Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 845-855
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_6_a5,
author = {L. D. Gogoladze},
title = {Boundedness of convergent mean multiple functional series},
journal = {Matemati\v{c}eskie zametki},
pages = {845--855},
year = {1983},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a5/}
}
L. D. Gogoladze. Boundedness of convergent mean multiple functional series. Matematičeskie zametki, Tome 34 (1983) no. 6, pp. 845-855. http://geodesic.mathdoc.fr/item/MZM_1983_34_6_a5/